Nagoya Mathematical Journal

On $3$-dimensional terminal singularities

Shigefumi Mori

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 98 (1985), 43-66.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118787793

Mathematical Reviews number (MathSciNet)
MR0792770

Zentralblatt MATH identifier
0589.14005

Subjects
Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]
Secondary: 14B07: Deformations of singularities [See also 14D15, 32S30] 32B30

Citation

Mori, Shigefumi. On $3$-dimensional terminal singularities. Nagoya Mathematical Journal 98 (1985), 43--66. http://projecteuclid.org/euclid.nmj/1118787793.


Export citation

References

  • [1] M. Artin, Algebraic approximation of structures over complete local rings, Publi- cation I.H.E.S., no. 36.
  • [2] M. Artin, Lectures on deformations of singularities, Bombay 1976.
  • [3] V. Danilov, Birational geometry of toric 3-folds, Izv. Akad. Nauk SSSR ser. Mat., 46 (1982), no. 5.
  • [4] D. Morrison and G. Stevens, Terminal quotient singularities in dimensions three and four, preprint.
  • [5] M. Reid, Canonical 3-folds, Journees de geometrie algebrique d'Angers, ed. A. Beauville, Sijthoff and Noordhof, Alphen (1980), 273-310.
  • [6] M. Reid, Minimal models of canonical 3-folds, Advanced studies in pure math. 1, ed. S. Iitaka and H. Morikawa, Kinokuniya and North Holland, 1983, 131-180. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya U6U Japan